# SDR UPS02838376

- Difficulty date: May 23, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: FTL209
- Condition: Discharged
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHTS ON AT ALL TIMES.  DISARM CHECK NORMAL.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.
